# SDR SB07089

- Difficulty date: October 12, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT THE LEFT AFT OVER DOOR SIGN AND THE RIGHT AFT ESCAPE SLIDE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1137 CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.
